×

Found 16,669 Documents (Results 1–100)

100
MathJax

Brownian regularity for the Airy line ensemble, and multi-polymer watermelons in Brownian last passage percolation. (English) Zbl 07573743

Memoirs of the American Mathematical Society 1363. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5229-2/pbk; 978-1-4704-7095-1/ebook). v, 133 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Chernoff iterations as an averaging method for random affine transformations. (English. Russian original) Zbl 07557368

Comput. Math. Math. Phys. 62, No. 6, 996-1006 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1030-1041 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic criterion for \(k\)-motion of a regular surface of nonzero mean and sign-constant Gaussian curvatures in three-dimensional Euclidean space. (English. Russian original) Zbl 07557124

J. Math. Sci., New York 263, No. 3, 359-364 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 11-16 (2019).
MSC:  31A10 60J60
PDF BibTeX XML Cite
Full Text: DOI

Adjustment dynamics in network game with stochastic parameters. (Russian. English summary) Zbl 07553421

Mat. Teor. Igr Prilozh. 14, No. 1, 21-48 (2022); translation in Autom. Remote Control 83, No. 6, 960-978 (2022).
MSC:  91A43 91A15
PDF BibTeX XML Cite
Full Text: MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software